Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bleeding from ears. CT scan done, shows thickened esophagus. Cause of worry?

My father has had bleeding issues in his ear, took urine sample and such to his doctor. They called him in for a CT right away. His doctor called to inform him he has thickening in his esophagus and will be undergoing further testing. What does this mean? He isn t telling me more than that and I can not help but be very worried.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
It should not be esophagus it can be pharynx ,as --
Bleeding in ears and esophageal thickening are different issues .esophagus id bit down to cause ear bleeding.
You must see whether your father has any problem in swallowing , then there are chances of the food pipe ie esophagus disease.
Thickening means that the wall is thickened it could be because of long term irritation or else could be some growth etc.
You should talk to your doctor as it is difficult to comment without seeing the reports .
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor